# SDR 2002UALA00976

- Difficulty date: June 10, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE AT STA 334, WL 208, BL 0 TO RBL 25, U-CHANNEL INTERCOSTAL HAD EXCESSIVE CORROSION ON UPPER SURFACE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW U-CHANNEL.
